MathSciNet Relay Station
MathSciNet bibliographic data
MR1746007 90B15 (60K25 90B18)
Pukhal′skiĭ, A. A.; Rybko, A. N. Nonergodicity of queueing networks when their fluid models are unstable. (Russian) Problemy Peredachi Informatsii 36 (2000), no. 1, 26--46; translation in Probl. Inf. Transm. 36 (2000), no. 1, 23–41
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement